Anabolic steroids can cause the development of acne. However, the extent to which it is experienced can be due to a number of varying factors, with the particular steroids and exact dosages used being primary. The skin´s sebaceous glands have a particularly high affinity to Dihydrotestosterone, which is an androgen the body naturally produces from testosterone via the enzyme 5-alpha Reductase. Increased sebaceous gland activity promotes oily skin which can combine with bacteria and dead skin (normal wear and tear) eventually causing pores to become clogged more quickly than the body can cleanse them. This of course, is preventable by using only particular steroids, cleansing the skin regularly, and perhaps using a topical anti-androgen.
When first administering steroids, a man will have an increase in sexual function. This unfortunately is only temporary as your body becomes used to the steroid in its system. With prolonged use of a steroid, eventually, the man will feel less sexual desire, and will be less capable of maintaining an erection. Luckily, this is only temporary as well and can even be totally prevented with the use of substance such as Gonakor and HCG. Also when the steroid use is discontinued, the body’s natural level of testosterone (like the immune system) will certainly be suppressed.